# SDR P2EA99074

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD PRESSURE BULKHEAD SKIN CRACKED AT BS 178.  REPAIRED FORWARD PRESSURE BULKHEAD WEB AT BS 178 BETWEEN LBL 5.7 TO LBL 15.5 WL 231 TO 238.5, BETWEEN RBL 5.7 TO RBL 16 WL 231 TO WL 238.5, BETWEEN RBL 4.5 TO RBL 18.25, WL 216.3 TO WL 224.5 AND BETWEEN LBL 18 TO RBL 24 WL 213 TO WL 257 PER COOPESA EO COO-3-53-019-99 DATED JAN 28, 1999 AND BOEING FAXES COO-SJO-990052RR DATED 1-20-99 AND COO-SJO-99-0109RR DATED JAN 27 1999.  (M)
